# SDR ASAA2021090135962

- Difficulty date: September 1, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 0 STA 277-294 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED THE CRACKED FLOOR SUPPORT AT RBL 0 STA 277-294 IAW B737-700 SRM 51-40-02-0G-0.
